Firmoo > USA > California > San Diego > Luis J Katz Od
Luis J Katz Od

Luis J Katz Od

858-587-3924

Category: Optical Stores, Eye Doctor

6304 Benhurst Ct
San Diego, CA 92122-3021

Become Recommended Business

Average Rating

0 Reviews

Read reviews

News/Coupons

Read more...

Luis J Katz Od Hours

Website:
Accepts Credit Cards:
Supported Language:
By Appointment Only:
Price Range:
0.00 - 0.00
Insurances Accepted:
  • About Luis J Katz Od

  • Photo Galley of Luis J Katz Od

Jumpto
  • Reviews(0)

  • Firmoo Answers
  • Probably a pair of bifocal glasses with the upper part for computer use, lower part for reading can meet your demands.First, your recent RX is needed. (make sure your SPH power, near PD/ far PD, ADDare all included). Second, choose the frame that can be made into bifocals/progressives. (usually the frame height is greater than that of single vision lenses). Third, state clear or choose the right usage of your glasses( bifocals for both reading and computer use).

  • As we all known, the most common symptom of heart disease is chest pain. Heart diseases also cause shortness of breath, irregular heartbeats, weakness, dizziness, and nausea. Some eye problems are related to heart disease indeed, such as vision changes. What's more, according to study, heart diseases also cause dark circles under eyes and do harmful for skin that around eyes.

  • I think these information would be helpful for you.https://www.opm.gov/qualifications/standards/IORs/gs0000/0007.htm.You will find the information you need.

  • Non prescription reading glasses are made with the same power in both lenses. They are suitable for people whose eyes have the same power in both eyes. However, most people have different unique prescription. Some people will even have sore eyes and dizziness when they wear non prescription reading glasses for a long time. Although they are much cheaper and can be purchased easily, it is better and more safe to have your eyes examined and wear prescription one.

  • Yeah, usually the first time of botox injection may cause the eyes get swelling. However, it will get disappeared for a while. You could wait and see. If there is no releasing symptom, you'd better go to see the doctor and have a check on the eyes, avoiding to get the infection.

  • Maybe sunglasses really make them look younger. Besides that I think they are trying to protect their eyes from damages of sunlight. UV radiation of sunlight could burn our skin. It can even cause skin cancer with long time exposure. People now are aware of the damages to skin, so they are wearing sunscreen if needed. But not many people know the damages of sunlight to eyes. It can burn the surface tissue of eyes just as it burns our skin. Eyes might be red and painful if you try to stare at the sun. Besides, people living in a place full of sunshine are at higher risk of developing cataract which is leading cause to vision impairment for people above 60. It can accelerate the growth of cataract. So it is necessity than just a fashion to wear sunglasses.

  • Well, in my opinion, stress can cause macular pucker. And macular pucker can be very normal for many people, and it is a tiny oval area made up of millions of nerve cells at the center of the retina. For the causes, you need know that aging can be the most common ones. And also, trauma which is caused by surgery or an eye injury can lead to this kind of problem too. By the way, according to some researches, stress can make macular pucker become worse, so you need to have more rest, when you get macular pucker, or it will be dangerous to your eyes.

  • Yes, you'd better not do the makeup which will make your pink eyes get serious. Your pink eyes need the correct treatment. The makeup material will stimulate your skin around the eyes which will make your eyes become more red. You'd better accept the medical care and treat it properly. You could eat more food with vitamin C and use the eye drops.

  • Many people discover that they have eye and vision problems with Hepatitis C and Cirrhosis. The main culprit may be Pegylated Interferon. You can see more at: https://www.ihelpc.com/eye-and-vision-problems-with-hepatitis-c-and-cirrhosis/

  • Yes, using eye drops may cause ringing in the ears because of the interlinked eyes nerves and ears nerves. You may also find that the eyes and throat parts are interlinked too. When you use the eye drops, you need to use the suitable amount of it. Or else, other parts of the body may get the affection.